Characterizing discrete vector lattices
Colloquium Mathematicum, Tome 31 (1974) no. 2, pp. 235-242
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_31_2_235_242,
author = {J. Quinn and R. Reichard},
title = {Characterizing discrete vector lattices},
journal = {Colloquium Mathematicum},
pages = {235--242},
year = {1974},
volume = {31},
number = {2},
doi = {10.4064/cm-31-2-235-242},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-31-2-235-242/}
}
J. Quinn; R. Reichard. Characterizing discrete vector lattices. Colloquium Mathematicum, Tome 31 (1974) no. 2, pp. 235-242. doi: 10.4064/cm-31-2-235-242
Cité par Sources :